# SDR CALA2011032800206

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 42,815 hours, 22,654 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348128
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 FLAP TRACK AFT ATTACH EMITTING RUST.  REPLACED FLAP TRACK REF MM 27-51-49-004-001 AND MM 27-51-49-404 -006. ROTABLE PARTS CHANGE WAS INDICATED - TT  1429471  S/N OFF 01631 TRACK, FLAP, O/B  OFF 24-5753-9-9001 1631, ON 24-5753-9-9001 2569.
